# SDR HEEA079892

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,601 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7665009801104
- Part serial: 4182XB
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERBOARD DRAIN WILL NOT PASS FLUID OR AIR. REPLACED HYDRAULIC MODULE.
